Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Having lower back headache with blurred vision, dizziness and nausea. Cause and treatment?

I wake up in the middle of the night with a headache in the lower back of my head. Upon waking in the morning the headache goes away but I have blurred vision , dizziness and I am nauseated this lasts most of the day. I m 5-2, 125 pounds and in good health. I am on no medicines. No past history. Was diagnosed with West Nile Virus 10 years ago. The headaches have been going on for a couple of months, with blurred vision in the morning. The nausea and dizziness just a few days.
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ophthalmologist 's  Response
It seems from the history that you are having recurrent episodes of blurred vision associated with headache, dizziness and nausea.
These symptoms indicate primary headaches like migraine.
The treatment is by use of analgesics and antiemetics in acute attack.
Since you are having recurrent episodes you nerd to take prophylactic drugs like flunarizine or beta blockers. Hence I advice you to consult your doctor for examination and treatment accordingly.

Thank you
Answered: Wed, 30 Apr 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor